# SDR SWAA2025081595102

- Difficulty date: July 24, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812310
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY LOWER MAIN SILL WEB AT BS 787+10, RBL 20.5,  WL 156.   REMOVED AND REPLACED WEB ON ACB LOWER MAIN SILL BS 794 - BS 847, RBL 20.5, WL156 IAW SRM 51-40-02-0G-0 AND DWG 146A8120 REV -.
